Blood Pressure Home > Depression and Accupril

Depression and Accupril: Summary

For people taking Accupril, depression does not appear to be a common side effect. However, if you notice any possible depression symptoms while taking Accupril, or if you notice something that "just does not seem right," you should talk with your healthcare provider. Your healthcare provider will be able to diagnose and treat the problem.
 
Also, if you have a history of depression and are prescribed Accupril, talk with your doctor. Together you can decide whether an ACE inhibitor, such as Accupril, makes sense for your particular situation.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.